# SDR R61A201604090240

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 4,668 hours, 3,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Cracked
- Location: Seat 8c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT SEAT 8C IS CRACKED.   R & R THE EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
